# SDR 2006UALA02434

- Difficulty date: December 27, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 56,502 hours, 33,346 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK AT 1 POSITION AFTER TAKEOFF.  DECLARED EMERGENCY.  FAILED FLAP POSITION INDICATOR.  FOUND LEFT SYNCHRO BAD.  REPLACED INDICATOR ON A/C. REPLACED LEFT SYNCHRO AND COMP SWITCH ON FAILED COMPONENT.
